MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 4.9 ML, ADMIN SET W/CHEMOLOCK¿, 20 DROP IN-LINE DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 4.9 ML, ADMIN SET W/CHEMOLOCK¿, 20 DROP IN-LINE DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 011-CL3020
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 40" (102 cm) appx 4.9 ml, admin set w/chemolock¿, 20 drop in-line drip chamber, spiros®, bag hanger.A split in the line that was easily visible was reported while a patient was getting an infusion of an unspecified monoclonal antibody.As a result, a light mist sprayed onto the patient's face.The patient did not complain.A small mist went onto the nurse's clothing.Although there was a delay in the patient's therapy, there was no harm to either the patient or the nurse as a result of this complaint/event.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
Received one (1) used.List #011-cl3020, 40" (102 cm) appx 4.9 ml, admin set w/chemolock¿, 20 drop in-line drip chamber, spiros®, bag hanger; lot #13659757, confirmed customer complaint of split tubing, leak.Probable cause due to unintentional pulling force during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 12jun2024.Corrected information can be found in d4.D4, g4: model number is not sold in the us but similar device is sold under model cl3020.List number cl3020 was used for the di and 501k.

Brand Name
40" (102 CM) APPX 4.9 ML, ADMIN SET W/CHEMOLOCK¿, 20 DROP IN-LINE DRIP CHAMBER,
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19414873
Report Number9617594-2024-00683
Device Sequence Number15640117
Product Code FPA
UDI-Device Identifier00887709072923
UDI-Public00887709072923
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CL3020
Device Lot Number13659757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MONOCLONAL ANTIBODY, MFR UNK.
Patient SexUnknown